# SDR AALA202106019009

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 24,437 hours, 10,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9445
- Condition: Odor
- Location: Right
- Part time: 24,507 hours, 10,130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AT APPROXIMATELY 1200 FT, FLIGHT ATTENDANT'S CALLED FLIGHT DECK COMPLAINING OF AN ACRID/BURNING SMELL CONCENTRATED MAINLY IN AFT GALLEY. AFTER 2-3 MINUTES SMELL DISSIPATED AND CLEARED OUTOF AIRCRAFT,  CONTINUED ON TO DESTINATION WITH PERIODIC CHECK WITH FLIGHT ATTENDANT'S AND REST OF FLIGHT WAS UNEVENTFUL. ACCOMPLISHED MCM 08L00021001. FOUND SOURCE OF ODOR TO BE RIGHT PACK ACM SEIZED. COMPLETED CARD WITH NO ODOR PRESENT WITH RIGHT PACK INOPERATIVE.  REPLACED RIGHT PACK AIR CYCLE MACHINE PER AMM 21-51-04.
